# SDR ASOA2014020509861

- Difficulty date: January 6, 2014
- Submitted: February 5, 2014
- Operation: Air carrier
- Aircraft: N827AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7212
- Aircraft time: 38,048 hours, 33,985 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Anchor Fitting
- Condition: Corroded
- Location: Bs 559-574
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE CARGO ANCHOR PLATES CORRODED BETWEEN BS 559+96-574 LBL 27.  REMOVED THREE DAMAGED ANCHOR FITTINGS IAW SRM 51-41-04-00. AND INSTALLED IAW SRM 51-41-04-00.
